# SDR CA990513010

- Difficulty date: April 16, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Casa C212CC
- Aircraft time: 15,590 hours
- Engine: Garrtt TPE33110
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Malfunctioned
- Location: Cabin
- Component: Emergency Locato, Ameriking
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE TESTING OF THE EMERGENCY LOCATION TRANSMITTER (ELT) IT WAS FOUND TO BE NOT OPERATING.  DIRECT AND REMOTE METHODS WERE USED WITHOUT SUCCESS.  UNIT WAS LAST CHECKED AT THE OVERHAUL FACILITY.N.B.  A SIMILAR EXPERIENCE HAS OCCURRED ONCE BEFORE.  DEFECT WAS CONFIRMED BY AN OUTSIDE REPAIR AGENCY, BUT WHEN SENT TO THE MANUFACTURER IT WAS REPORTED IN A SERVICEABLE CONDITION.
